Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 649348, 12 pages
http://dx.doi.org/10.1155/2010/649348
Research Article

Furstenberg Families and Sensitivity

1Department of Mathematics, Guangzhou University, Guangzhou 510006, China
2Department of Mathematics, South China Normal University, Guangzhou 526061, China

Received 31 August 2009; Revised 17 November 2009; Accepted 22 January 2010

Academic Editor: Yong Zhou

Copyright © 2010 Huoyun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Ruelle, “Dynamical systems with turbulent behavior,” in Mathematical Problems in Theoretical Physics (Proc. Internat. Conf., Univ. Rome, Rome, 1977), vol. 80 of Lecture Notes in Physics, pp. 341–360, Springer, Berlin, Germany, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Guckenheimer, “Sensitive dependence to initial conditions for one-dimensional maps,” Communications in Mathematical Physics, vol. 70, no. 2, pp. 133–160, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Auslander and J. A. Yorke, “Interval maps, factors of maps, and chaos,” The Tôhoku Mathematical Journal, vol. 32, no. 2, pp. 177–188, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Devaney, Chaotic Dynamical Systems, Addison-Wesley, Redwood City, Calif, USA, 1980.
  5. C. Abraham, G. Biau, and B. Cadre, “On Lyapunov exponent and sensitivity,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 395–404, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Akin and S. Kolyada, “Li-Yorke sensitivity,” Nonlinearity, vol. 16, no. 4, pp. 1421–1433, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Blanchard, E. Glasner, S. Kolyada, and A. Maass, “On Li-Yorke pairs,” Journal für die Reine und Angewandte Mathematik, vol. 547, pp. 51–68, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Schweizer and J. Smítal, “Measures of chaos and a spectral decomposition of dynamical systems on the interval,” Transactions of the American Mathematical Society, vol. 344, no. 2, pp. 737–754, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Akin, Recurrence in Topological Dynamics, Furstenberg Families and Ellis Actions, The University Series in Mathematics, Plenum Press, New York, NY, USA, 1997. View at MathSciNet
  11. W. Huang, S. Shao, and X. Ye, “Mixing and proximal cells along sequences,” Nonlinearity, vol. 17, no. 4, pp. 1245–1260, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Shao, “Proximity and distality via Furstenberg families,” Topology and Its Applications, vol. 153, no. 12, pp. 2055–2072, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. C. Xiong, J. Lü, and F. Tan, “Furstenberg familes and chaos,” Science in China Series A, vol. 50, pp. 1352–1333, 2007. View at Google Scholar
  14. F. Tan and J. Xiong, “Chaos via Furstenberg family couple,” Topology and Its Applications, vol. 156, no. 3, pp. 525–532, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. Huang and X. Ye, “Devaney's chaos or 2-scattering implies Li-Yorke's chaos,” Topology and Its Applications, vol. 117, no. 3, pp. 259–272, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet